Alert archive / Texas / Tornado Warnings in 2008

Tornado Warning 40, NWS Fort Worth, TX

May 7, 2008Collin County, Texas

NWS Fort Worth, TX issued this tornado warning at May 7, 2008, 5:05 PM CDT for Collin County, Texas. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 7, 2008, 5:05 PM CDT (22:05 UTC)
Expired
May 7, 2008, 5:45 PM CDT
In force
40 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Collin County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 105 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 7, 5:19 PM CDTHAIL 0.882 W Anna, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 7, 1:33 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 10.1 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2008-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 72 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2008-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 196 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
72 J/kg
Mixed-layer CIN
-374 J/kg
Mixed-layer LCL
627 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
196 m²/s²
0-3 km storm-relative helicity
398 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KFWD 072205
TORFWD
TXC085-072245-
/O.NEW.KFWD.TO.W.0040.080507T2205Z-080507T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
505 PM CDT WED MAY 7 2008

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN COLLIN COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 545 PM CDT

* AT 505 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  DEVELOPING TORNADO 4 MILES EAST OF PROSPER..MOVING NORTHEAST AT 29
  MPH.

* THE TORNADO WILL BE NEAR...
  WESTON AND MELISSA BY 520 PM CDT...
  ANNA BY 530 PM CDT...
  WESTMINSTER AND BLUE RIDGE BY 540 PM CDT...

TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.

LAT...LON 3340 9668 3341 9638 3330 9638 3317 9676
      3326 9682
TIME...MOT...LOC 2205Z 237DEG 25KT 3326 9672

$$

25
3 follow-up statements
000 
WWUS54 KFWD 072217
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
517 PM CDT WED MAY 7 2008

TXC085-072245-
/O.CON.KFWD.TO.W.0040.000000T0000Z-080507T2245Z/
COLLIN TX-
517 PM CDT WED MAY 7 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR NORTHERN
COLLIN COUNTY...

AT 517 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED NEAR WESTON...MOVING
NORTHEAST AT 39 MPH.

THE TORNADO WILL BE NEAR...
  ANNA BY 525 PM CDT...
  WESTMINSTER BY 530 PM CDT...
  BLUE RIDGE BY 535 PM CDT...

TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.

DO NOT STOP UNDER BRIDGES OR HIGHWAY OVERPASSES SINCE THEY OFFER NO
PROTECTION FROM TORNADO WINDS.

LAT...LON 3332 9672 3340 9668 3341 9647 3339 9638
      3330 9638 3322 9662 3319 9667 3321 9668
TIME...MOT...LOC 2217Z 244DEG 34KT 3331 9660

$$
000 
WWUS54 KFWD 072229
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
529 PM CDT WED MAY 7 2008

TXC085-072245-
/O.CON.KFWD.TO.W.0040.000000T0000Z-080507T2245Z/
COLLIN TX-
529 PM CDT WED MAY 7 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR NORTH
CENTRAL COLLIN COUNTY...

AT 529 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED NEAR ANNA...MOVING
NORTHEAST AT 39 MPH.

THE TORNADO WILL BE NEAR...
  WESTMINSTER AT 540 PM CDT

TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.

DO NOT STOP UNDER BRIDGES OR HIGHWAY OVERPASSES SINCE THEY OFFER NO
PROTECTION FROM TORNADO WINDS.

LAT...LON 3333 9662 3340 9668 3340 9644 3339 9638
      3330 9638 3327 9649 3328 9659
TIME...MOT...LOC 2229Z 245DEG 34KT 3335 9647

$$
000 
WWUS54 KFWD 072246
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
544 PM CDT WED MAY 7 2008

TXC085-072254-
/O.EXP.KFWD.TO.W.0040.000000T0000Z-080507T2245Z/
COLLIN TX-
544 PM CDT WED MAY 7 2008

...THE TORNADO WARNING FOR NORTH CENTRAL COLLIN COUNTY EXPIRES AT 545
PM CDT...

AT 544 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO 
WARNING WEAKENED AND MOVED NORTHEAST INTO GRAYSON COUNTY. 
THEREFORE...THE TORNADO WARNING FOR COLLIN COUNTY WILL BE ALLOWED TO 
EXPIRE AT 545 PM. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT WEDNESDAY EVENING
FOR NORTHEASTERN TEXAS.

LAT...LON 3333 9662 3340 9668 3340 9644 3339 9638
      3330 9638 3327 9649 3328 9659
TIME...MOT...LOC 2244Z 245DEG 34KT 3341 9632

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 7, 3:21 PM CDT, 1 hour 44 minutes earlier.

Area forecast discussion, May 7, 3:21 PM CDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
321 PM CDT WED MAY 7 2008

.DISCUSSION...
SHOWERS AND THUNDERSTORMS ARE CURRENTLY MOVING THROUGH
SOUTHEASTERN NORTH TEXAS ALONG WHAT LOOKS TO BE A GRAVITY WAVE.
MORE SUBSTANTIAL CONVECTION IS LAGGING BEHIND ON THE EASTERN
PERIPHERY OF THE UPPER LOW AND WILL AFFECT THE NORTHWESTERN
COUNTIES SHORTLY. THE SURFACE LOW IS NOW WELL DEFINED AND IS
CENTERED JUST NORTHWEST OF WICHITA FALLS. MAIN FEATURE OF CONCERN
IS THE DRYLINE WHICH HAS ALREADY SURGED THROUGH THE WESTERN THIRD
OF THE AREA. A FEW ECHOES ARE BEGINNING TO SHOW UP ALONG THE
DRYLINE...INDICATING THE EROSION OF THE CAP. A TORNADO WATCH IS IN
EFFECT FOR PORTIONS OF NORTH TEXAS ALONG AND NORTH OF A LINE
ROUGHLY FROM MINERAL WELLS...TO DALLAS...TO SULPHUR SPRINGS.
LARGE HAIL AND DAMAGING WINDS AS WELL AS ISOLATED TORNADOES WILL
BE POSSIBLE THIS AFTERNOON...MAINLY OVER THE EASTERN HALF OF THE
WATCH BOX.

AS THE DRYLINE MOVES EAST...AREAS TO THE WEST OF IT WILL SEE A
DRAMATIC DECREASE IN PRECIPITATION CHANCES. THERE WILL STILL BE
SOME PRECIPITATION CHANCE ASSOCIATED WITH THE UPPER LOW ITSELF AS
IT MOVES THROUGH IN A FEW HOURS...BUT THE BULK OF THE ACTIVITY
SHOULD BE OVER BY 7 PM.

ANOTHER SYSTEM FOLLOWS QUICKLY ON THE HEELS OF THIS ONE WITH A
FROPA FRIDAY NIGHT/SATURDAY MORNING. UPPER 80S AND LOWER 90S ARE
STILL FORECAST FOR FRIDAY AND SATURDAY...ALTHOUGH MET GUIDANCE IS
A FEW DEGREES COOLER THAN THE MAV. THE LATEST GFS TEMPERATURE
GUIDANCE FOR SUNDAY IS COOLER THAN PREVIOUS RUNS AND ALSO MUCH
DIFFERENT THAN THE OTHER ENSEMBLE MEMBERS. THIS IS MAINLY DUE TO
THE OPERATIONAL GFS HAVING LOW LEVEL SOUTHWEST WINDS WHICH THE
OTHER MODELS DONT HAVE. THEREFORE HAVE LEANED TOWARDS THE ENSEMBLE
SOLUTION.

WINDS WILL QUICKLY BECOME SOUTHERLY AGAIN ON SATURDAY AS ANOTHER
SURFACE CYCLONE DEVELOPS OVER THE SOUTHERN ROCKIES. UPPER LEVEL
FORCING IS FAR AWAY FROM NORTH TEXAS AT THIS TIME...SO HAVE NOT
GONE ABOVE SLIGHT CHANCE POPS. ANOTHER COLD FRONTAL PASSAGE IS
POSSIBLE SUNDAY. THE MAIN CONCERN HERE WILL BE THE QUALITY OF
MOISTURE RETURN WITH SYSTEMS SUCH A SHORT DISTANCE APART.  SH/13

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  62  85  65  87  68 /   5   0   0  10  10
WACO, TX              60  88  64  87  68 /   5   0   0   5   5
PARIS, TX             61  80  60  84  62 /  40   0  10  10  10
DENTON, TX            59  84  62  86  64 /   5   0   0  10  10
MCKINNEY, TX          59  83  63  86  63 /  10   0   0  10  10
DALLAS, TX            63  85  67  89  70 /   5   0   0  10  10
TERRELL, TX           61  83  64  87  67 /  10   0   0  10  10
CORSICANA, TX         62  83  65  87  67 /  10   0   0   5   5
TEMPLE, TX            58  86  65  92  68 /   5   0   0   5   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 7, 3:30 PM CDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS
NATIONAL WEATHER SERVICE FORT WORTH TX
330 PM CDT WED MAY 7 2008

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-081100-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
330 PM CDT WED MAY 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS EVENING EAST
OF A BONHAM...KAUFMAN...TO PALESTINE LINE. THERE IS A SLIGHT RISK OF
SEVERE THUNDERSTORMS THIS EVENING ACROSS THE REMAINDER OF NORTH
TEXAS.

A DRYLINE WILL MOVE EAST ACROSS THE REGION THIS EVENING AND PROVIDE
A FOCUS FOR THUNDERSTORM DEVELOPMENT. LARGE HAIL AND DAMAGING WINDS
WILL BE THE PRIMARY HAZARD.  HOWEVER...A FEW TORNADOES WILL BE
POSSIBLE...ESPECIALLY IN THE MODERATE RISK AREA. THUNDERSTORM
CHANCES WILL END FROM WEST TO EAST AS THE DRYLINE MOVES THROUGH THE
REGION.

.DAYS TWO THROUGH SEVEN...
THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS THE NORTHERN AND
EASTERN SECTIONS OF NORTH TEXAS SATURDAY NIGHT AS A WEAK COLD FRONT
MOVES ACROSS THE RED RIVER.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED WEST OF INTERSTATE 35 THROUGH 6
PM AND EAST OF INTERSTATE 35 BETWEEN 4 PM AND 9 PM.

79

In the hours before

Special weather statement, May 7, 3:56 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
356 PM CDT WED MAY 7 2008

TXZ091-072130-
MONTAGUE TX-
356 PM CDT WED MAY 7 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN MONTAGUE COUNTY

AT 356 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES NORTHWEST OF BOWIE...MOVING NORTHEAST AT
26 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE NOCONA.

PEA-SIZED HAIL...VERY HEAVY RAIN...AND WIND GUSTS TO 50 MPH CAN BE
EXPECTED FROM THIS STORM.

A SECOND STORM WILL SKIRT THE RED RIVER...ALSO MOVING NORTHEAST AT
AROUND 25 MPH. THIS STORM WILL BE CAPABLE OF HALF-INCH HAIL AND WIND
GUSTS TO 50 MPH.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THIS EVENING FOR
MONTAGUE COUNTY.

LAT...LON 3389 9794 3387 9789 3388 9782 3400 9768
      3399 9761 3389 9754 3362 9798 3363 9799
      3385 9800
TIME...MOT...LOC 2055Z 235DEG 23KT 3373 9799

25
Special weather statement, May 7, 3:57 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
357 PM CDT WED MAY 7 2008

TXZ159-072130-
MCLENNAN TX-
357 PM CDT WED MAY 7 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  MCLENNAN COUNTY

AT 357 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF MCGREGOR...MOVING EAST AT 48
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BELLMEAD...BEVERLY HILLS...
HALLSBURG...HEWITT...LACY-LAKEVIEW...MCGREGOR...NORTHCREST...
ROBINSON...WACO AND WOODWAY.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING
FOR THE AREA.

LAT...LON 3175 9710 3153 9682 3133 9740 3146 9750
TIME...MOT...LOC 2057Z 252DEG 42KT 3140 9737

92
Local storm report, May 7, 4:20 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
420 PM CDT WED MAY 07 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     HAIL             BRYSON                  33.16N  98.39W
05/07/2008  E1.00 INCH       JACK               TX   LAW ENFORCEMENT

            QUARTER SIZE HAIL IN BRYSON
Special weather statement, May 7, 4:22 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
422 PM CDT WED MAY 7 2008

TXZ158-159-072145-
MCLENNAN TX-BELL TX-
422 PM CDT WED MAY 7 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTH CENTRAL BELL COUNTY
  EASTERN MCLENNAN COUNTY

AT 422 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER HEWITT...MOVING EAST AT 41 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BELLMEAD...BEVERLY HILLS...
BRUCEVILLE-EDDY...HALLSBURG...HEWITT...LACY-LAKEVIEW...LORENA...MOODY
...MORGANS POINT RESORT...NORTHCREST...RIESEL...ROBINSON...SOUTH
WACO AND WOODWAY.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3108 9758 3124 9758 3129 9752 3131 9744
      3133 9742 3136 9744 3168 9705 3153 9682
      3130 9725 3126 9727
TIME...MOT...LOC 2122Z 249DEG 35KT 3147 9716

92
Special weather statement, May 7, 4:26 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
426 PM CDT WED MAY 7 2008

TXZ103-104-072200-
DENTON TX-COLLIN TX-
426 PM CDT WED MAY 7 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN COLLIN COUNTY
  NORTHEASTERN DENTON COUNTY

AT 426 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES NORTH OF FRISCO...MOVING NORTHEAST AT 36
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ANNA...AUBREY...CELINA...
CROSS ROADS...HACKBERRY...KRUGERVILLE...LITTLE ELM...AND PROSPER.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM THIS EVENING FOR BOTH
COLLIN AND DENTON COUNTIES.

LAT...LON 3342 9693 3342 9683 3340 9683 3340 9643
      3317 9676 3312 9699 3323 9707
TIME...MOT...LOC 2126Z 232DEG 32KT 3328 9682

25
Special weather statement, May 7, 4:51 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
451 PM CDT WED MAY 7 2008

TXZ093-104-072215-
GRAYSON TX-COLLIN TX-
451 PM CDT WED MAY 7 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN COLLIN COUNTY
  SOUTHEASTERN GRAYSON COUNTY

AT 451 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES NORTH OF FRISCO...MOVING NORTHEAST AT 33
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ANNA...CELINA...
DORCHESTER...GUNTER...HOWE...PROSPER...AND VAN ALSTYNE.

PEA-SIZED HAIL...VERY HEAVY RAIN...AND WIND GUSTS TO 50 MPH CAN BE
EXPECTED FROM THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM THIS EVENING FOR BOTH
COLLIN AND GRAYSON COUNTIES.

LAT...LON 3358 9669 3340 9638 3316 9683 3318 9683
      3337 9684
TIME...MOT...LOC 2151Z 227DEG 29KT 3328 9680

25

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 3:24 PM CDTSpecial Weather StatementFWDMontague36 min
May 7, 3:39 PM CDTSpecial Weather StatementFWDDenton36 min
May 7, 3:56 PM CDTSpecial Weather StatementFWDMontague34 min
May 7, 3:57 PM CDTSpecial Weather StatementFWDMcLennan33 min
May 7, 4:17 PM CDTSevere Thunderstorm WarningFWDJack, Young43 min
May 7, 4:22 PM CDTSpecial Weather StatementFWDMcLennan23 min
May 7, 4:23 PM CDTSevere Thunderstorm WarningFWDMontague67 min
May 7, 4:26 PM CDTSpecial Weather StatementFWDCollin34 min
May 7, 4:29 PM CDTSevere Thunderstorm WarningFWDMcLennan46 min
May 7, 4:51 PM CDTSpecial Weather StatementFWDCollin24 min
May 7, 4:54 PM CDTSevere Thunderstorm WarningFWDLimestone66 min
May 7, 5:15 PM CDTSpecial Weather StatementFWDCooke30 min
May 7, 5:26 PM CDTSevere Thunderstorm WarningFWDFannin, Grayson64 min
May 7, 5:33 PM CDTSevere Thunderstorm WarningFWDGrayson57 min
May 7, 5:43 PM CDTSevere Thunderstorm WarningFWDFreestone62 min
May 7, 5:48 PM CDTSevere Thunderstorm WarningFWDFannin, Grayson57 min
May 7, 6:02 PM CDTSevere Thunderstorm WarningFWDLeon, Limestone58 min
May 7, 6:26 PM CDTSevere Thunderstorm WarningFWDAnderson51 min
May 7, 6:38 PM CDTSpecial Weather StatementFWDLamar22 min
May 7, 6:43 PM CDTSevere Thunderstorm WarningFWDFannin, Grayson37 min
May 7, 6:53 PM CDTSpecial Weather StatementFWDAnderson37 min

Nearby

Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.